The solution of a fundamental boundary-value problem for certain linear partial differential equations of even order
Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1288-1291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_6_a5,
author = {A. E. Martynyuk},
title = {The solution of a fundamental boundary-value problem for certain linear partial differential equations of even order},
journal = {Doklady Akademii Nauk},
pages = {1288--1291},
year = {1962},
volume = {147},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a5/}
}
TY - JOUR AU - A. E. Martynyuk TI - The solution of a fundamental boundary-value problem for certain linear partial differential equations of even order JO - Doklady Akademii Nauk PY - 1962 SP - 1288 EP - 1291 VL - 147 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a5/ LA - ru ID - DAN_1962_147_6_a5 ER -
A. E. Martynyuk. The solution of a fundamental boundary-value problem for certain linear partial differential equations of even order. Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1288-1291. http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a5/